ITP OpenIR  > SCI期刊论文
PANG, Y; REN, HC; PANG, Y , COLUMBIA UNIV,DEPT PHYS,NEW YORK,NY 10027, USA.
FERMION PROPAGATORS IN A 4-DIMENSIONAL RANDOM LATTICE
Source PublicationPHYSICS LETTERS B
1987
ISSN0370-2693
Volume195Issue:2Pages:223-227
Subject AreaPhysics
Indexed BySCI
Citation statistics
Cited Times:7[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/11513
CollectionSCI期刊论文
Corresponding AuthorPANG, Y , COLUMBIA UNIV,DEPT PHYS,NEW YORK,NY 10027, USA.
Recommended Citation
GB/T 7714
PANG, Y,REN, HC,PANG, Y , COLUMBIA UNIV,DEPT PHYS,NEW YORK,NY 10027, USA.. FERMION PROPAGATORS IN A 4-DIMENSIONAL RANDOM LATTICE[J]. PHYSICS LETTERS B,1987,195(2):223-227.
APA PANG, Y,REN, HC,&PANG, Y , COLUMBIA UNIV,DEPT PHYS,NEW YORK,NY 10027, USA..(1987).FERMION PROPAGATORS IN A 4-DIMENSIONAL RANDOM LATTICE.PHYSICS LETTERS B,195(2),223-227.
MLA PANG, Y,et al."FERMION PROPAGATORS IN A 4-DIMENSIONAL RANDOM LATTICE".PHYSICS LETTERS B 195.2(1987):223-227.
Files in This Item:
File Name/Size DocType Version Access License
FERMION PROPAGATORS (384KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[PANG, Y]'s Articles
[REN, HC]'s Articles
[PANG, Y , COLUMBIA UNIV,DEPT PHYS,NEW YORK,NY 10027, USA.]'s Articles
Baidu academic
Similar articles in Baidu academic
[PANG, Y]'s Articles
[REN, HC]'s Articles
[PANG, Y , COLUMBIA UNIV,DEPT PHYS,NEW YORK,NY 10027, USA.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[PANG, Y]'s Articles
[REN, HC]'s Articles
[PANG, Y , COLUMBIA UNIV,DEPT PHYS,NEW YORK,NY 10027, USA.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.